# SDR CAL960570

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Cabin Door
- Part time: 29,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 1.5 INCH CRACK IN MAIN CABIN DOOR WEB BELOW HOLD OPEN HOOK MECHANISM.  THE WEB WAS REMOVED AND REPLACED IAW SRM 51-30-2.  (M)
